Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Varices
Sep 22, 2007

Existe alguna relación con la aparición de las varices y el consumo de Duovir y Stocrin? Los consumo hace un año y en líneas generales estoy bastante sano, pero han comenzado a aparecer algunas pequeñas, creo, varices en la partes altas de mis piernas o también conocido como el entrepiernas. Que me puede comentar al respecto?

Response from Dr. Natterstad

No, no hay ninguna relación. El desarrollo de las varices no es un efecto secundario asociado ni a Stocrin (efavirenz, Sustiva) ni a Duovir (Combivir, AZT+3TC, zidovudina + lamivudina).

Dr. Steve


Previous
BILLONES DE GRACIAS!!!
Next
Empezando Tratamiento con Atripla

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement